# SDR SWAA2019080835712

- Difficulty date: July 29, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SURROUND SILL WEB CORRODED.      R & R WEB IAW SRM & DWG.
